A Strengthened topological cardinal inequality

Sun Shu-Hao, Wang Yan-Ming

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

A new cardinal inequality, |K (X)| ≤ 2L*(X) · psw (X), is proved in this paper. It strengthens the result of D.K. burke and R. Hodel the |K (X)| ≤ 2e (X) · psw (X)

Original languageEnglish
Pages (from-to)375-378
Number of pages4
JournalBulletin of the Australian Mathematical Society
Volume32
Issue number3
DOIs
Publication statusPublished - 1985
Externally publishedYes

Cite this